# SDR CA970609027

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Actuating Pin
- Part number: B3905
- Condition: Worn
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADE ACTUATING PIN WAS FOUND WITH THE CHROME WORN.
